# SDR UPS08M51756

- Difficulty date: December 18, 2007
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING TANK UPPER STRINGER END NR 09 SUSPECT CRACK AS MARKED, THRU TANK LOWER ACCESS NR 538AB, HFEC INSP C/O PER DAC NDTSPM R13,06-10-01.001 AND FOUND CRACK APPROX 2' INCH AS MARKED.  CRACKED PORTION OF LHW TANK UPPER STRINGER NR 9 TRIMMED OFF AS PER EN NR 1005-08.  HFEC INSP C/O PER DAC NDTSPM R13,06-10-01.001 ON TRIMMED AREA AND FOUND NO CRACK EVIDENT.  REPAIR STRINGER 01EA AND REPAIR STRAPS 03EA FABRICATED AND INSTALLED PER EN NR 1005-08.
